# SDR K11A2010070972201

- Difficulty date: July 9, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20894
- Aircraft time: 56,799 hours, 36,457 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CORROSION, 5 INCHES.
